Journal of Differential Geometry

Extension of twisted Hodge metrics for Kähler morphisms

Christophe Mourougane and Shigeharu Takayama

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 83, Number 1 (2009), 131-161.

Dates
First available in Project Euclid: 24 September 2009

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1253804353

Digital Object Identifier
doi:10.4310/jdg/1253804353

Mathematical Reviews number (MathSciNet)
MR2545032

Zentralblatt MATH identifier
1183.32013

Citation

Mourougane, Christophe; Takayama, Shigeharu. Extension of twisted Hodge metrics for Kähler morphisms. J. Differential Geom. 83 (2009), no. 1, 131--161. doi:10.4310/jdg/1253804353. https://projecteuclid.org/euclid.jdg/1253804353


Export citation